Vol. 16, No. 3, 1966

Download this issue
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Stability of linear differential equations with periodic coefficients in Hilbert space
383–391

Gert Einar Torsten Almkvist

A transplantation theorem for ultraspherical coefficients
393–405

Richard Allen Askey and Stephen Wainger

Two notes on regressive isols
407–420

Joseph Barback

Solution of an invariant subspace problem of K. T. Smith and P. R. Halmos
421–431

Allen Richard Bernstein and Abraham Robinson

Invariant subspaces of polynomially compact operators
433–437

P. R. Halmos

New infinite classes of periodic Jacobi-Perron algorithms
439–469

Leon Bernstein

Permanent of the direct product of matrices
471–482

Richard Anthony Brualdi

Pseudocompactness and uniform continuity in topological groups
483–496

W. Wistar (William) Comfort and Kenneth Allen Ross

Algebras and fiber bundles
497–503

James Michael Gardner Fell

A theorem of Littlewood and lacunary series for compact groups
505–514

Alessandro Figà-Talamanca and Daniel Rider

Two inequalities in nonnegative symmetric matrices
515–536

David London

Infinite products of substochastic matrices
537–544

Norman Jay Pullman

Reflection and approximation by interpolation along the boundary for analytic functions
545–555

James McLean Sloss

Visualizing the word problem, with an application to sixth groups
557–578

Carl Weinbaum